Asymptotics Properties of Type I Elliptical Random Vectors

Hashorva, Enkelejd (2007). Asymptotics Properties of Type I Elliptical Random Vectors. Extremes, 10(4), pp. 175-206. Dordrecht: Springer US; http://www.springer-ny.com 10.1007/s10687-007-0040-4

[img]
Preview
Text
10687_2007_Article_40.pdf - Published Version
Available under License Publisher holds Copyright.

Download (617kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

ISSN:

1386-1999

Publisher:

Springer US; http://www.springer-ny.com

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:57

Last Modified:

25 Oct 2019 18:55

Publisher DOI:

10.1007/s10687-007-0040-4

BORIS DOI:

10.7892/boris.24546

URI:

https://boris.unibe.ch/id/eprint/24546 (FactScience: 51381)

Actions (login required)

Edit item Edit item
Provide Feedback